Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 71, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Automorphisms of the unimodular group
L. K. Hua and I. Reiner.
Trans. Amer. Math. Soc. 71 (1951), 331-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0043847
Local properties of algebraic correspondences
I. Barsotti.
Trans. Amer. Math. Soc. 71 (1951), 349-378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0044868
Multiple holomorphs of finitely generated abelian groups
W. H. Mills.
Trans. Amer. Math. Soc. 71 (1951), 379-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045117
Spectral theory for semi-groups of linear operators
R. S. Phillips.
Trans. Amer. Math. Soc. 71 (1951), 393-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0044737
A boundary value problem for an equation of mixed type
M. H. Protter.
Trans. Amer. Math. Soc. 71 (1951), 416-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0050132
Necessary and sufficient conditions for the representation of a function by a Weierstrass transform
D. V. Widder.
Trans. Amer. Math. Soc. 71 (1951), 430-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0044666
Distance sets in metric spaces
L. M. Kelly and E. A. Nordhaus.
Trans. Amer. Math. Soc. 71 (1951), 440-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046060
Identities in two-valued calculi
R. C. Lyndon.
Trans. Amer. Math. Soc. 71 (1951), 457-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0044470
Certain linear combinations of Hausdorff summability methods
B. Vanderburg.
Trans. Amer. Math. Soc. 71 (1951), 466-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045224